sexologist-icon
Freedase 30 side effect
My gynecologist prescribed me with freedase 30 since I have little bulky uterus .I taking the medicine But I some time feel a bit nausea and my craving for food became less. Is it side effect of the medicine ??? And is their any chance of gaining weight because of the intake of freedase 30??
50 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Try to take medicines with food U can take cap cyra d in morning before breakfast
Next Steps
reach me online via practo for more doubts
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.